# SDR AU510002060

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Condition: Failed
- Location: Turbine
- Part time: 42,120 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE FAILED TO START.  INVESTIGATION FOUND ENGINE SEIZED AND A SMALL AMOUNT OF DEBRIS IN THE TAILPIPE.  BOROSCOPE INSPECTION FOUND DAMAGE TO HIGH PRESSURE TURBINE (HPT).  INVESTIGATION FOUND THE HPT SHOUD HAD FAILED AND LODGED BETWEEN THE HPT BLADES AND THE FIRST STAGE LPT NOZZLE GUIDE VANE CAUSING THE N2 TO SEIZE.  FURTHER INVESTIGATION CONTINUING. (CASA NR 510002060)
